# SDR AALA20170714004

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 78,544 hours, 41,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AD 2004-11-07 ON THE R1 DOOR FRAME CORNERS,  MAINTENANCE WAS UNABLE TO ACCOMPLISH HFEC INSPECTION ON TWO FASTENER HOLES ALONG THE EDGE OF THE LOWER AFT DOOR CUTOUT.  REPAIRED IAW EA 271024.
